MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP

ZYNO MEDICAL LLC ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM; LARGE VOLUME INFUSION PUMP
Model Number Z-800W
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the device.
 
Event or Problem Description
The user reported a flow rate issue of the infusion pump on (b)(6) 2017 to zyno medical."not accurate on time to infuse taking too long.Calibration is suspected to be off.It was removed from patient care area, once it was identified.No patient harm occurred.Identified 10/23, parameters unknown, as the pump was left for me by another infusion room nurse.".
 
Additional Manufacturer Narrative
The user reported flow rate issue was not confirmed.The device was found to have a flow rate accuracy of 3.13%, which was within the +/-5% specification.The device was tested and meet all specifications on (b)(6) 2017.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2017-00303).

Brand Name
ZYNO MEDICAL Z-800 INFUSION PUMP SYSTEM
Common Device Name
LARGE VOLUME INFUSION PUMP
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7009424
Report Number3006575795-2017-00303
Device Sequence Number1299486
Product Code FRN
UDI-Device Identifier00814371020020
UDI-Public00814371020020
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K130690
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ-800W
Device Catalogue NumberZ-800W
Device Lot Number20111102-SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date11/08/2017
Supplement Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1